MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST SLIMFIT; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST SLIMFIT; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9787
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
This is the first of three reports from the same account with the same sku and lot number.It was reported that the upper lip foam spacer from an anchorfast slimfit oral endotracheal tube fastener separated from the plastic anchorfast slimfit track while in use on a patient.It was further reported that there was an upper lip pressure injury.It was reported that neither the details regarding the upper lip pressure injury nor information about where the separated upper lip foam spacer landed was available.
 
Additional Manufacturer Narrative
Samples from the same lot of anchorfast device expected to be returned but not yet received.This is being investigated as part of a manufacturing capa.The lot number was provided and the dhr review found the records to be complete and accurate.A complaint history trend analysis was conducted on this product line and found this is the only account that reported lip spacer separation with this lot number.

Brand Name
ANCHORFAST SLIMFIT
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key21860156
Report Number1119193-2025-00012
Device Sequence Number14626656
Product Code CBH
UDI-Device Identifier00610075095834
UDI-Public(01)00610075095834(17)300201(30)12(10)5B102
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9787
Device Catalogue Number9787
Device Lot Number5B102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown